Can you OD on over the counter sleeping pills and alcohol?

Update:

What is the effect? falling asleep and not waking up? or drowning on your vomit? 

8 Answers

Relevance
  • Who
    Lv 7
    3 weeks ago

    true story

    many years ago a somebody overdosed so the doctor gave them a very salty drink to make them vomit

    they didnt vomit so they were given another drink exactly the same

    the patient died of salt poisoning

  • 3 weeks ago

    Yes! BTW, Many over-the-counter (and so-called "mild" prescriptions) can, like Tylenol (acetaminophen) be deadly if you take seriously overdose. They are no safer to OD on than prescription drugs just because they're easy to get. Some are dangerous to mix with prescriptions you may be on. Some have ingredients such as the acetaminophen in Perocet and Vicodin. Many abusers of Vicodin have permanently damaged their livers due to heavy use, because of the generic Tylenol in those medications. If they have hepatitis--any kind--or drink or take certain other drugs,the risk is much higher.  

  • Zirp
    Lv 7
    3 weeks ago

    you can OD on alcohol alone. two pints of whisky, gin or wodka would do. You'd get very drunk, and you probably would vomit

    The effect of combinations with sleeping pills depend on which pills exactly

  • 3 weeks ago

    probably can, dont do it

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • poldi2
    Lv 7
    3 weeks ago

    Yes, you can OD on almost anything.

  • Anonymous
    3 weeks ago

    Ofcourse! Only take the recommended amount no alcohol! I’m serious! ODing isn’t fun 

  • 3 weeks ago

    Yes, you can overdose and die.

  • Robin
    Lv 7
    3 weeks ago

    of course you can .......read the leaflet that came with them

Still have questions? Get answers by asking now.